JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 3, Article 81
Corrigendum to "On Short Sums of Certain Multiplicative Functions"

    Authors: Olivier Bordellès,  
    Keywords: Corrigendum, Short sums, Integer points  
    Date Received: 27/08/03  
    Date Accepted: 28/04/04  
    Subject Codes:

11N37, 11P21

    Editors: Sever S. Dragomir,  

This note is a corrigendum of the main result of the paper "On short sums
of certain multiplicative functions" (J. Ineq. Pure & Appl. Math., 3(5), Art. 70 (2002)).

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login